period of time, and can this dosage have side effects of: fast heart rate , breaking out in a hot sweat multiple times a day? I only take the 1/2 tab. at bedtime.
As long as you are taking Soma as prescribed, you should have no problem. It is a very effective medication. Many people take too many at one time and and do find themselves addicted. Just take it as your doctor odered or even less often if your symptoms will allow.
1/2 tablet at bedtime should not be a problem.
But if you are experiencing the symptoms listed in your question and only taking 1/2 tablet a day, you should contact your physician or health care provider to determine if you have a sensitivy or it there might be another medication that you are taking that might be causing these side effects.
Either way, first plan of action is to contact your doctor ...
I have taken Soma for many years at 350 mg three times a day. I also have a history of heart disease and have had three heart attacks. I never had any adverse reactions from Soma in any form whatsoever. I even continued taking my regular dose of Soma while in the hospital CICU while recovering from each of my heart attacks. None of my doctors have ever voiced any concern about the Soma in regards to my heart condition. I have never heard of anyone having this type of reaction to such a small dose of Soma. You should talk with your doctor and try to determine what may be causing these symptoms.
- Soma Information for Consumers
- Soma Information for Healthcare Professionals (includes dosage details)
- Side Effects of Soma (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tachyarrhythmia - My husband's ventricular arrhythmia, which happened after a heart attack 16 years?
Posted 6 Oct 2009 • 1 answer
Posted 23 Oct 2009 • 1 answer
Posted 22 Apr 2011 • 2 answers
Posted 5 Feb 2012 • 4 answers
Posted 16 Aug 2013 • 5 answers